# SDR YENA2008048

- Difficulty date: May 19, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 32,577 hours, 12,809 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 114079016
- Part serial: CWDDDH12602
- Condition: Malfunctioned
- Location: Mlg Door
- Part time: 20,210 hours, 7,256 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 119, JFK-MSY, UPON LANDING GEAR RETRACTION, RECEIVED "L/G DOORS NOT CLOSED" ECAM.  LANDING GEAR WHEELS IND NORMAL, BUT GEAR DOOR IND OPEN.  DID NOT CLEAR UPON RECYCLE.  RETURNED TO DEPARTURE AIRFIELD.  REMOVED AND REPLACED L/G DOOR SELECTOR VALVE (41GA) IAW AMM 32-31-34, OPS CHECK OK, LEAK CHECK OK.
